Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Period flow and length have reduced. Taking Microgynon 30. Cause of sudden change?

hi there i have been trawling the internet as i have noticed a big change in my period but have found nothing to help me, my periods are normally very heavy and last 6-7 days..Recently it s only heavy on the first day but is very light after that and lasts 3-4 days..i get the same level of discomfort i always have..can you help me find out what it might be, although i should be happy its not as heavy or long but this sudden change does concern me..i do take Microgyranon 30 contraceptive .
Asked On : Thu, 13 Dec 2012
Answers:  0 Views:  89 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor